• Zielgruppen
  • Suche

Publikationen von Víctor González Alonso



Maria Alberich-Carramiñana, Josep Àlvarez Montaner, Ferran Dachs-Cadefau, Víctor González-Alonso (2019): Multiplicities of jumping points for mixed multiplier ideals, Revista Matemática Complutense
DOI: 10.1007/s13163-019-00309-y.
arXiv: 1807.09839

Víctor González-Alonso, Lidia Stoppino, Sara Torelli (2019): On the rank of the flat unitary factor of the Hodge bundle, Transactions of the American Mathematical Society 372, 8663-8677 (2019).
DOI: DOI: 10.1090/tran/7868
arXiv: 1709.05670


M. Á. Barja, V. González-Alonso, J. C. Naranjo (2018): Xiao's conjecture for general fibred surfaces, Journal für die reine und angewandte Mathematik
DOI: 10.1515/crelle-2015-0080
arXiv: 1401.7502

S. Brandhorst, V. González-Alonso (2018): Automorphisms of minimal entropy on supersingular K3 surfaces, J. London Math. Soc.
DOI: 10.1112/jlms.12109
arXiv: 1609.02716

Víctor González Alonso, Sara Torelli (2018): Families of curves with Higgs field of arbitrarily large kernel
arXiv: 1812.05891


M. Alberich-Carramiñana, J. Álvarez Montaner, F. Dachs-Cadefau, V. González-Alonso (2017): Poincaré series of multiplier ideals in two-dimensional local rings with rational singularities, Advances in Mathematics
DOI: 10.1016/j.aim.2016.09.008
arXiv: 1412.3607


M. Alberich-Carramiñana, V. González-Alonso (2016): Determining plane curve singularities from its polars, Advances in Mathematics 287, pp. 788-822 (2016)
DOI: 10.1016/j.aim.2015.10.011
arXiv: 1209.1259

V. González-Alonso (2016): On deformations of curves supported on rigid divisors, Annali di Matematica Pura ed Applicata (1923 -), 195(1), 111-132
DOI: 10.1007/s10231-014-0455-x
arXiv: 1401.7466

V. González-Alonso (2016): A generalization of the Castelnuovo-de Franchis inequality, Annali della Scuola Normale di Pisa, Classe di Scienze
DOI: 10.2422/2036-2145.201309_010
arXiv: 1211.2486

V. Gonzalez-Alonso, S. Rams (2016): Counting lines on quartic surfaces, Taiwanese Journal of Mathematics
DOI: 10.11650/tjm.xx.20xx.7135
arXiv: 1505.02018


V. González-Alonso (2015): Grassmannian BGG complexes and Hodge numbers of irregular varieties, Bull. London Math. Soc. 47 (5): 743-758 (2015)
DOI: 10.1112/blms/bdv051
arXiv: 1309.3416